# SDR SWAA2019081435901

- Difficulty date: July 25, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,426 hours, 24,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A22060203
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FORWARD INBOARD SEAT TRACK HAD LIGHT CORROSION. / R&R INBOARD SEAT TRACK PER AMM.
